# SDR CA130117002

- Difficulty date: December 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6T3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Broken
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, B
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER TAKING OFF FROM HELIPAD AT 400 FT ABOVE GROUND LEVEL, AN ABNORMAL NOISE SIMILAR TO ENGINE SURGE NOISE WAS HEARD BY PILOTS FOLLOWED BY ODOR OF FUEL IN THE CABIN, RAPID RISE OF NR 2 ENGINE INTER TURBINE TEMPERATURE, ITT, AND ENGINE OIL TEMPERATURE, BOTH CROSSING THE MAXIMUM ALLOWABLE LIMITS. SUBSEQUENTLY, THE NR 2 ENGINE N1, N2 AND TORQUE DROPPED.  A SAFE LANDING WAS EXECUTED ON THE NEAREST HELIPAD.  THE HELICOPTER WAS IMMEDIATELY SHUTDOWN.  VISUAL AND BORESCOPE INSPECTION REVEALED BROKEN 1ST STAGE COMPRESSOR BLADES ALONG WITH OTHER DAMAGE ON ELEMENT SUCH AS THE INLET SCREEN AND OIL TO FUEL HEATER. WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
